# SDR VY1R110892

- Difficulty date: September 6, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N67TV
- Make and model: Snias AS350BA
- Aircraft serial: 2859
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LAMINATED, PART REMOVED DUE TO CRACKING.
